# SDR UPS07M50355

- Difficulty date: July 3, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canning
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT I/B FLAP UPPER SURFACE FOUND OIL CANNING AT 4.75 INCHES FROM O/B END AND 33.75 INCHES FROM T/E AS MARKED.  DAMAGES / AFFECTED AREA TRIM OUT SRM 57-10-00 FIG 34 VI R38.  REWORKED AREA REPROTECTED SRM 51-21-01VII R38.  HFEC INSP C/O NDTSPM R13 06-10-01.001 ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER FAB SRM 57-10-00 FIG 34 VI R38, USE MATL 2024T3-0.040".  C/O BONDING OF DOUBLER TO SKIN SRM 51-71-00 VII R38.  REPAIR DOUBLER INSTALLED SRM 51-35-01VII R38.
